Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Extreme sweating, fatigue, shortness of breath, menopausal, depression. Has hysterectomy. Suggest?

i have been having some extreme sweating, fatigue, some shortness of breath!..i have been monitoring and have noticed that it seems to worsen when i am trying to rest!...sweating intensify when i am laying down i thot it started as a result after having a complete hystrectomy this past june!...i am in menapause but these symtoms are worse leaving me to believe that it is more than i may suspect!..having truoble mainting weight, expseriencing depression, loss of energy will to do anything and constent sweating?....
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
you are suffering from menopausal symptoms.
It is common and may be severe in some cases like in your.
I think you require hormone replacement therapy.
Please meet a gynec

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor